# SDR SB05015

- Difficulty date: January 26, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 735511A
- Part serial: B1079
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 44,834 hours, 30,982 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: H, A

## Discrepancy

ORF - FLT178 - DURING CRUISE, EN ROUTE FROM CLT TO BOS, THE NR 1 ENGINE CSD HIGH OIL TEMPERATURE LIGHT ILLUMINATED.  THE APU WAS ALREADY ON MEL, SO THE CREW DISCONNECTED THE NR 1 ENGINE CSD AND DIVERTED TO ORF WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE CSD PER MM 24-11-11-4 ALONG WITH THE OIL COOLER PER MM 24-11-21.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  CLEARED APU MEL 49-1 WITH THE REPLACEMENT OF THE APU M280 MODULE.  OPERATIONAL CHECK GOOD.
